# SDR YENA2024013100206

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 88 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INNSPECTION (CPCP FINDING) CORROSION IN SHEAR CLIP AT FR88 & STGR 20L - 21L AT AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00038) REF. TOMX WO# 2452-N/R 00297 - R&R SHEAR CLIP AT FR88 & STGR 20L-21L AT AFT CARGO COMPARTMENT PER EMB-190 SRM 51-41-01, SRM 51-41-01, SRM 51-41-02 AND SRM 51-43-03.
